# SDR HNAA2017081800278

- Difficulty date: August 17, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 51,741 hours, 63,136 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Contactor
- Condition: Failed
- Location: Nr 2 Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHEN STARTING NR 2 ENGINE,  A BUSS FAULT OCCURED AND ENGINE STARTED.  START SWITCH RETURNED TO NEUTRAL.  MAIN BATTERY LOAD OF 1.99 AND ELECTRICAL ODOR IN FLT DECK.  MAIN BATTERY TEMP IN YELLOW. NR 2 DC GENERATOR DID NOT COME ON LINE.  R & R THE NR 2 START CONTACTOR 2431-K2 AND NR 2 STARTER GENERATOR IAW W/C 24-30-02R AND NR 2 DC GCU. GROUND RAN ENGINE.  OPS AND LEAK CHECKED GOOD.
